# SDR AU980249

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Insert
- Condition: Separated
- Location: Flt Attend Seat
- Component: SL23344A7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FLIGHT ATTENDANT'S SEAT BULKHEAD ATTACHMENT INSERTS HAD PULLED OUT OF THE BULKHEAD.
